| Model Number |
50-347-05-61 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
After implantation, 3.5 mm fixation screws were found to be too short for application.They were removed and replaced with 5.0 mm screws.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 establishment name - kls martin se & co.Kg.G1 contact office establishment name - kls-martin l.P.G1 contact office manufacturing site name and address - kls martin se & co.Kg.Kolbinger strasse 10.Muehlheim/donau, deu 78570, deu.